# SDR SWIA202054879

- Difficulty date: October 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP APPROXIMATELY WS 147.50 CHAFED, MARKED.  C-CHECK RO 12/26/2020.  REPAIRED RT INBOARD FLAP AT APPROXIMATELY WS147.50 REFERENCING REO.
